# SDR SIMA200313208

- Difficulty date: May 8, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS LIGHTNING DAMAGE APPROX 1.5 INCH FORWARD OF FRAME 62A BETWEEN STRINGERS 21L AND 21R.  REPAIRED DAMAGE IAW EMB SRM 53-31-06.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
